# SDR AALA201704139006

- Difficulty date: April 12, 2017
- Submitted: April 13, 2017
- Operation: Air carrier
- Aircraft: N280AY
- Make and model: Airbus A330-243
- Aircraft serial: 1022
- Aircraft time: 32,267 hours, 4,728 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: F100031001
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT ROW 26HG HAS BROKEN LENS. REPLACED LIGHT ASSEMBLY.
